Title: Stochastic approach to hopping transport in disordered organic materials
Authors: Emelianova, EV
Adriaenssens, Guy #
Issue Date: 2004
Series Title: Journal of optoelectronics and advanced materials vol:6 issue:4 pages:1105-1131
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Semiconductor Physics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science